# SDR 2008UALA00114

- Difficulty date: January 5, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N193UA
- Make and model: Boeing 747422
- Aircraft serial: 26890
- Aircraft time: 48,312 hours, 5,828 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2L CLOSET EEL LIGHT INTERMITTENT.   REPLACED EEL ASSEMBLY.
